# SDR QMLA2015060715045

- Difficulty date: June 7, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N223AM
- Make and model: Bell 407
- Aircraft serial: 53954
- Aircraft time: 1,520 hours, 4,948 cycles
- Engine: Allsn 250C47B
- Engine time: 1,444 hours, 2,976 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Potentiometer
- Condition: Dirty
- Location: Trnsmission Deck
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE INFLIGHT, THE FADEC DEGRADE & RESTART LIGHT ILLUMINATED.  THE PILOT RETURNED TO BASE WITHOUT INCIDENT. DOWNLOADED FAULT CODE & DETERMINED HMU PLA POTENTIOMETER ISSUE.  CYCLED THE THROTTLE SEVERAL TIMES FROM CUT OFF THROUGH 100% TO CLEAN ANY DIRT OR GRIT FORM POTENTIOMETER.  CLEARED OLD FAULT CODES & HAD NO NEW FAULT CODES.  GND RUN ACFT & NO NEW DISCREPANCIES OCCURRED.  ACFT WAS RETURNED TO SERVICE.
